# SDR SWAA2022022159720

- Difficulty date: January 10, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FIXED TRAILING EDGE SUPPORT BRACKET LOCATED ORSS 271 APROX; BETWEEN RIB 7 AND RIB 8 AT LT WING 2022-15932 / [01] REPLACED FIXED TRAILING EDGE SUPPORT BRACKET (WEB) LOCATED ORSS 271 APROX; BETWEEN RIB 7 AND RIB 8 AT LT WING IAW B737-700 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02. LENGHT OF CRACK IS: 0.303 INCHES TOOL USED CALIPER P/N: 500-464; S/N: 11228551; DUE DATE: 25-SEP-22.;[02] JOB CERTIFIED
